# SDR TRAX200701012

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 11,267 hours, 7,504 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS VERT STAB AND FUSELAGE ATTACHMENT ANGLE CRACKED ON T/E, ABOVE THE FWD OF TAIL CONE.  REMOVED AND REPLACED RS VERT STAB DRAG ANGLE PER REO 670-55-31-018
